# SDR SWAA051594

- Difficulty date: May 30, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 60,257 hours, 45,375 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5170
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND COCKPIT FLOORBEAM UPPER CHORD CORRODED AT BS 260, LBL 9 TO RBL 9, WL 208.  REPAIRED FLOORBEAM PER BFG ER.
